# SDR CALA2019020400212

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 105,409 hours, 16,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 852 RBL 55 FLOORBEAM FOUND CORRODED. CABIN FLOORBEAM UPPER CHORD AT BS 786 TO BS 890 RBL 55 REPAIRED AS PER SRM 53-00-51 REPAIR 3 FIG 201 ATTACHED FORM 44.0008 ITEM 1 TO ITEM 4 ACCOMPLISHED.
